# SDR FCPA201108260011

- Difficulty date: August 26, 2011
- Submitted: August 26, 2011
- Operation: General aviation
- Aircraft: N500RC
- Make and model: Cirrus SR22
- Aircraft serial: 1682
- Aircraft time: 586 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: 151415001
- Condition: Leaking
- Location: Fuel Flow
- Part time: 586 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING ENGINE 100 HR INSP, FOUND FUEL FLOW TRANSMITTER LEAKING FUEL AT TOP CAP.
